MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH NMT CABLE; STIMULATOR, NERVE, PERIPHERAL, ELECTRIC

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH NMT CABLE; STIMULATOR, NERVE, PERIPHERAL, ELECTRIC
Model Number INTELLIVUE NMT PATIENT CABLE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported a patient had suffered from burns after being monitored by neuromuscular transmission (nmt) equipment.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Additional information was received.The additional information was reviewed.It was reported that when removing the pad after use during the operation the issue was noticed.It is noted that this originated from the red lead.The burn was described as severe redness and a small burn.The burn was treated with ointment, observed for a couple of days, no blisters, resolved spontaneously.The ointment the patient was treated with is considered first aid over the counter and does not meet the criteria for medical intervention.Per the response, no permanent damage, no further action taken.The new information provided clarifies the injury.This burn meets the criteria for a non-serious minor injury.This is no longer considered a reportable complaint with philips.

Brand Name
NMT CABLE
Common Device Name
STIMULATOR, NERVE, PERIPHERAL, ELECTRIC
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23568580
Report Number9610816-2025-001072
Device Sequence Number9885524
Product Code KOI
UDI-Device Identifier00884838073715
UDI-Public(01)00884838073715
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTELLIVUE NMT PATIENT CABLE
Device Catalogue Number989803174581
Device Lot Number0123
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown